The limiting distribution of the residual processes in nonstationary autoregressive processes

Shin, Dong Wan . Journal of Time Series Analysis 1998. 19 (6) :723-736

Locate this article in:

Bibtex

@article{CIS-150174,
  Author = {Shin, Dong Wan},
  Title = {The limiting distribution of the residual processes in nonstationary autoregressive processes},
  Journal = {Journal of Time Series Analysis},
  Volume = {19},
  Number = {6},
  Year = {1998},
  Pages = {723--736},
  Keywords = {Brownian motion, Polynomial regression}
}

Similar articles